CureZone   Log On   Join
Accutane and Cheilitis
 
  Views: 11,041
Published: 18 years ago
 

Accutane and Cheilitis


I also suffer from cheilitis which was caused from taking the Acne drug Accutane.

I wanted to know how many of you on the forum have taken Accutane?

I am currently seeing a homeopath to help treat my cheilitis.


©†ƒ……•™¼‡_Original_Message_¾€š½ž¢«»¬ï°©

I also suffer from cheilitis which was caused from taking the Acne drug Accutane.

I wanted to know how many of you on the forum have taken Accutane?

I am currently seeing a homeopath to help treat my cheilitis.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

4.734 sec, (1)